(3) Fri Sep 24 2004 10:07 Volcano:
I have started a new drug cocktail, which is awful. If it turns out I can take it, I will live longer. Last night was my second night spent with a fire bomb in my stomach, and it was dreadful. I did try to calm it down by taking a Pepto Bismol, but it didn't help much. And I don't know how a medicine can do you any good if you just throw it up. Tonight I am going to try drinking a glass of milk, and Pepto Bismol ahead of time, to maybe coat my stomach lining. Maybe that will help. I also tried some biofeedback methods, to imagine the Pepto coating the stomach and protecting from the pills, but it only worked as long as I was awake and thinking about that. Once I fell asleep for a minute, the pills went back to excavating a giant canyon. Chip, chip. chip. Speaking of giant canyons, I read in the paper that a man fell into the Grand Canyon and died. My worst fears, confirmed!
Speaking of giant canyons, I read in the paper that a man fell into the Grand Canyon and died. My worst fears, confirmed!